# SDR CALA9701717

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EIDLA
- Make and model: Doug DC-10-30
- Aircraft serial: 46958
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY EXIT LIGHT WIRES AT DOOR R-1 BROKEN.  THE WIRES WERE REPAIRED IAW 20-30-00.
